# SDR DALA1148120189

- Difficulty date: August 11, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 68,884 hours, 9,938 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 17AB ARE INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN AND REPAIRED IT.  SYSTEM OPERATION IS NOW NORMAL.
